MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE SIZE 2

ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE SIZE 2
Model Number 25002202E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00076, 3013450937-2022-00077, 3013450937-2022-00078, 3013450937-2022-00079, 3013450937-2022-00080, 3013450937-2022-00081 and 3013450937-2022-00083.The following mdrs were also submitted for this patient: 3013450937-2021-00264, 3013450937-2021-00264-001, 3013450937-2021-00315, 3013450937-2021-00316, 3013450937-2021-00317, 3013450937-2021-00318, 3013450937-2021-00319 and 3013450937-2021-00320.
 
Event or Problem Description
Patient was revised on (b)(6) 2022 for an alleged infection.During this revision surgery the following implants were explanted: eleos tibial hinge w/ rotational stop, eleos tibial poly spacer 8mm, eleos segmental stem cemented 13mm x 152mm straight fluted 25mm collar, eleos male-female midsection 50mm, eleos distal femur right segmental, and eleos distal femur axial pin.During this revision surgery the following implants were implanted: eleos tibial hinge w/ rotational stop, eleos tibial poly spacer 8mm, a microport stem and a cement spacer.After this revision surgery the following implants remain implanted: eleos tibial baseplate size 2 and eleos stem extension canal filling 12mm x 100mm straight splined slotted.It was reported that the surgeon plans to have another revision surgery.No revision surgery has been scheduled yet.No additional information regarding this adverse event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
TIBIAL BASEPLATE SIZE 2
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key13519273
Report Number3013450937-2022-00082
Device Sequence Number5299377
Product Code KRO
UDI-Device IdentifierB27825002202E0
UDI-PublicB27825002202E0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002202E
Device Catalogue Number25002202E
Device Lot Number1857440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date02/12/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000009E ELEOS DISTAL FEMUR, RIGHT, SEGMENTAL.; 25000013E ELEOS SEGMENTAL STEM CEMENTED 13MMX152MM.; 25001050E ELEOS MALE-FEMALE MIDSECTION 50MM.; 25001208E ELEOS TIBIAL POLY SPACER 8MM.; 25002111E ELEOS DISTAL FEMUR AXIAL PIN.; KSP11100E ELEOS STEM EXTENSION CANAL FILLING.; THSMWRS01M ELEOS TIBIAL HINGE W/ ROTATIONAL STOP.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age16 YR
Patient SexFemale